A male asked:
How to lower the dose of a person taking phenobarbital? 1/4 gr 2x a day. and when to stop, weeks or months?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
Only your doc knows: Why was drug prescribed? It may not be safe to,abruptly stop this med. Speak to the prescribing doc,to ask your question and inform why you want to stop, if that is safe, and if a different agent is needed. Slow tapering is recognized as a safer way to get off this classic meds
3.5k viewsReviewed >2 years ago
Last updated Nov 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.